# SDR CALA2023063002107

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 35,308 hours, 4,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410046545
- Part serial: 67167A1
- Condition: Warning Message
- Location: R1 Door Epas
- Part time: 55,975 hours, 6,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR EPAS SENSORS 1R STATUS MESSAGE. OBSERVED SUCCESSFUL OPERATIONAL TEST AFTER INSTALLATION. REFERENCE AMM 52-11-22-00A-720A.COMPLIED WITH RII. FOUND MMSG 52-10934 REMOVED AND REPLACED DOOR 1R EPAS BOTTLE AND SQUIB ASSY AS REQUIRED. REF AMM  DMC-B787-A-52-11-22-00A-720A-A UP TO STEP D. INSTALL TEST STILL REQUIRED. PARTS USED: 78-5211-9-0009,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779166  SN OFF 7167 BOTTLE, DOOR AS  OFF 78-5211-9-0009 7167 ON 78-5211-9-0009 2436 INSTALLATION TEST PASSED REF AMM  DMC-B787-A-52-11-22-00A-720A-A OK FOR SVC. UPDATING WITH PICS FOR RECORDS.
